CETFAST COLD TABLET

(strip of 10 tablets)

Elder Pharmaceuticals Ltd

Composition: Paracetamol 500mg + Phenylpropanolamine 5mg + Cetirizine 5mg

strip

Rs.25.48 Rs.26.00 2% Off

Upto 30% OFF* Use Coupon : GET30
CURRENTLY WE ARE NOT SELLING THIS PRODUCT

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion..

Common side effects

Systemic hypertension (high blood pressure), Nausea, Insomnia (difficulty in sleeping), Palpitations.

Uses

Cetirizine is used in the treatment of allergic disorders.

How it works

Cetirizine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness.

Substitutes

ACTIN COLD TABLET

(strip of 10 tablets)

Omega Remedies Pvt Ltd

Rs.16.00 save 38.46% more

CORYL CZ TABLET

(strip of 10 tablets)

Rhombus Pharma Pvt Ltd

Rs.15.93 save 38.73% more

CRASH TABLET

(strip of 10 tablets)

Gipla Healthcare

Rs.24.00 save 7.69% more

ELGNIL COLD TABLET

(strip of 10 tablets)

Cadila Pharmaceuticals Ltd

Rs.6.22 save 76.08% more
7 Substitutes View All